Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Intermittent brownish discharge. Taken OD for depression. What could be the reason?

Hi im 15 and ive had this problem for about a month now:/ well about over month ago i took a OD because of my depression:/ well after that when i was suppose to start my period i got brown stuff:/ i didnt think any thing of it at first cause ive had it before usually a couple of days before my actual period. Since then ive had brownish sort of discharge for about a month now:/ it stopped for a week but then it came back:/ and about a couple of days ago i actually had some blood and i thought it was my period but it stopped after two days but the brown stuff was still there:/ my mums went to the doctors to ask them if anything was wrong and hey said no its just old blood:/ but im just soo scared :(
Asked On : Tue, 3 Jul 2012
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
Yes, usually brown colored blood indicates accumulated blood in the endometrium.
According to your history, there is possibility of some hormonal imbalance.
As you took over dose of medicines, that might have altered your hormonal levels, leading to continuous spotting.
So you once consult gynecologist, get examined.
With her suggestion, go for ultrasound and thyroid profile once.
By these, the possible cause for your problem can be identified.
If there is hormonal abnormality, taking the hormonal pills for few months may regularize your cycles.
If thyroid abnormality is detected, you have to use concerned medicines.
Take care.
Answered: Wed, 23 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor